REAL

Items where Author is "Aceto, Paolo"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 8.

Article

Aceto, Paolo and Meier, Jeffrey and Miller, Allison N. and Miller, Maggie and Park, JungHwan and Stipsicz, AndrĂ¡s (2022) Branched covers bounding rational homology balls. ALGEBRAIC AND GEOMETRIC TOPOLOGY. ISSN 1472-2739 (In Press)

Aceto, Paolo (2020) Rational homology cobordisms of plumbed manifolds. ALGEBRAIC AND GEOMETRIC TOPOLOGY, 20 (3). pp. 1073-1126. ISSN 1472-2739

Aceto, Paolo and Alfieri, Antonio (2019) On sums of torus knots concordant to alternating knots. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 51 (2). pp. 327-343. ISSN 0024-6093 (print); 1469-2120 (online)

Aceto, Paolo and Golla, Marco and Lecuona, Ana G. (2018) Handle Decompositions of Rational Homology Balls and Casson-Gordon Invariants. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 146 (9). pp. 4059-4072. ISSN 0002-9939 (print); 1088-6826 (online)

Aceto, Paolo and Larson, Kyle (2018) Knot Concordance and Homology Sphere Groups. INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2018 (23). pp. 7318-7334. ISSN 1073-7928

Aceto, Paolo and Golla, Marco (2017) Dehn surgeries and rational homology balls. ALGEBRAIC AND GEOMETRIC TOPOLOGY, 17 (1). pp. 487-527. ISSN 1472-2739

Aceto, Paolo and Golla, Marco and Larson, Kyle (2017) Embedding 3-manifolds in spin 4-manifolds. JOURNAL OF TOPOLOGY, 10 (2). pp. 301-323. ISSN 1753-8416

Aceto, Paolo (2014) Symmetric ribbon disks. JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, 23 (9). ISSN 0218-2165

This list was generated on Sun Oct 24 11:54:29 2021 CEST.